Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 192, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 19, 2014, 7:48 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 7:48 AM EDT (11:48 UTC)
- Expired
- Jun 20, 2014, 7:20 AM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississinewa River near Ridgeville (RGVI3).
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
021
WGUS43 KIND 191148
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 AM EDT THU JUN 19 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in east central
Indiana...
Mississinewa River...
.Flooding developed quickly this morning along the Mississinewa River
in the Ridgeville area. The river rose more than 7 feet in 2 hours
early this morning. The local weather observer reported State Road
28 east of Ridgeville was flooded at 7 am.
Additional rainfall this morning may cause significant flooding to
develop this afternoon in the Ridgeville.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-200045-
/O.NEW.KIND.FL.W.0192.140619T1148Z-140620T0045Z/
/RGVI3.1.ER.140619T1029Z.140619T1300Z.140619T1845Z.NO/
748 AM EDT THU JUN 19 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Mississinewa River near Ridgeville.
* until this evening.
* At 6:30 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by late
this morning. The river will fall below flood stage this afternoon.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south
of the junction with State Road 28 in western Randolph county. The
top of the crest stage recorder pipe near the higher staff gage.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$3 follow-up statements
011
WGUS43 KIND 191425
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
<DR_TIME>
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in east central
Indiana...
Mississinewa River...
.Significant flooding developed quickly this morning along portions
of the Mississinewa River in the Ridgeville area. The river rose
more than 10 feet since sunset Wednesday. Flooding will approach
levels experienced in early April. High water will likely closed
State Road 1 south of State Road 28 this afternoon.
The Ridgeville observer measured more than 4 inches of rainfall since
Wednesday evening. Rainfall has diminished in Randolph county...but
unsettled weather continued in the local area at 10 am.
Flooding along the Mississinewa River may affect low areas in Albany
and Eaton this afternoon and tonight. Flooding will continue into
Friday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-201425-
/O.EXT.KIND.FL.W.0192.000000T0000Z-140621T0058Z/
/RGVI3.2.ER.140619T1029Z.140619T2000Z.140620T1858Z.NO/
1025 AM EDT THU JUN 19 2014
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Mississinewa River near Ridgeville.* At 9:30 AM Thursday the
stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by late
this afternoon. The river will fall below flood stage tomorrow
early afternoon.
* At 13.0 feet...Significant flooding of Mississinewa River in
northern Randolph county. Water is likely on SR 1 just south of SR
28. West CR 825 N east of SR 1 and West River Road west of SR 1
and possibly other county roads are flooded. Little League Field
in Ridgeville is flooded. Noticeable agricultural flooding in
progress.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$689
WGUS83 KIND 191553
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1153 AM EDT THU JUN 19 2014
...A Flood Warning continues for portions of the following river in
east central Indiana...
Mississinewa River...
.Significant flooding developed quickly this morning along portions
of the Mississinewa River in the Ridgeville area. The river rose
more than 10 feet since sunset Wednesday. Flooding will approach
and may slightly exceed levels experienced in early April. High
water will close State Road 1 south of State Road 28 this afternoon.
High water from the Ridgeville area will flood low areas along the
Mississinewa River in Albany and Eaton this afternoon...tonight and
Friday. Flooding will continue into Friday and possibly Saturday in
Randolph and Delaware Counties.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-201553-
/O.EXT.KIND.FL.W.0192.000000T0000Z-140621T0434Z/
/RGVI3.2.ER.140619T1029Z.140619T2000Z.140620T2234Z.NO/
1153 AM EDT THU JUN 19 2014
The Flood Warning continues for
The Mississinewa River near Ridgeville.
* until late Friday night.
* At 11:30 AM Thursday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by late
this afternoon. The river will fall below flood stage tomorrow
evening.
* At 14.0 feet...State Road 1 south of the intersection with State
Road 28 in western Randolph County is impassable. Extensive
agricultural flooding in progress. At least a few county roads
flooded including West CR 825 east of SR 1 and West River Road
west of SR 1.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$962
WGUS83 KIND 201120
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 AM EDT FRI JUN 20 2014
......The Flood Warning is no longer in effect for portions of the
following river in east central Indiana...
Mississinewa River...
.After rising sharply nearly 11 feet...the Mississinewa River near
Ridgeville has fallen more than 5 feet since crest Thursday
afternoon and gone below flood stage. Barring significant rainfall
today...the river will return to normal levels by Sunday.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-135-201150-
/O.CAN.KIND.FL.W.0192.000000T0000Z-140621T0434Z/
/RGVI3.2.ER.140619T1029Z.140619T1930Z.140620T0957Z.NO/
720 AM EDT FRI JUN 20 2014
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 6:30 AM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 5:57 AM Friday.
* Forecast...The river will continue to fall to 5.6 feet by tomorrow
morning.
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:02 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 19, 6:02 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 602 AM EDT THU JUN 19 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 311 AM EDT THU JUN 19 2014 A SERIES OF FRONTS WILL KEEP CHANCES FOR RAIN ACROSS CENTRAL INDIANA THROUGH INTO NEXT WEEK. HIGH TEMPERATURES WILL BE IN THE 80S FOR MOST OF THE PERIOD...COOLING INTO THE 70S FOR MOST AREAS BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 311 AM EDT THU JUN 19 2014 MOST THUNDERSTORMS HAD MOVED OUT OF CENTRAL INDIANA EARLY THIS MORNING...BUT STORMS REMAIN ACROSS NORTHERN ILLINOIS INTO NORTHERN INDIANA /NOT FAR FROM CENTRAL INDIANA/...NORTH OF A SURFACE BOUNDARY ACROSS THE AREA. THIS BOUNDARY WILL REMAIN IN THE AREA. WITH SOME WEAK UPPER WAVES RIDING AROUND AN UPPER RIDGE INTERACTING WITH THE FRONT...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE DAY ACROSS THE ENTIRE AREA. WILL KEEP POPS IN CHANCE CATEGORY WITH HIGHEST POPS ACROSS THE NORTHEAST CLOSEST TO THE SURFACE BOUNDARY. GENERALLY STAYED CLOSE TO MOS FOR HIGHS TODAY WHICH SEEM REASONABLE FOR THE EXPECTED CONDITIONS. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 311 AM EDT THU JUN 19 2014 FOCUS REMAINS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. CONTINUED CHANCE POPS TONIGHT WITH A FRONT STILL IN THE AREA. ON FRIDAY...HEIGHTS WILL FALL ALOFT AS UPPER HIGH RETREATS WEST. AT THE SURFACE...AN AREA OF LOW PRESSURE AND ANOTHER COLD FRONT WILL MOVE INTO THE AREA. WITH PLENTY OF MOISTURE AROUND FEEL THAT LIKELY POPS ARE WARRANTED ACROSS THE ENTIRE AREA ON FRIDAY. STILL SOME UNCERTAINTY IN TIMING SO WILL NOT TRY AND TIME POPS YET. SURFACE LOW AND FRONT WILL EXIT THE AREA FRIDAY NIGHT SO ONLY WENT CHANCE POPS THEN. ON SATURDAY THERE ARE SOME HINTS THAT A SURFACE TROUGH WILL HANG AROUND NEARBY...SO LEFT SLIGHT CHANCE POPS IN. WENT DRY SATURDAY NIGHT WITH NO FORCING ACROSS THE AREA. FOR TEMPERATURES THROUGH THE PERIOD GENERALLY STUCK CLOSE TO A MODEL BLEND...WHICH IS NOT THAT DIFFERENT FROM MOS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 205 AM EDT THU JUN 19 2014 ECMWF AND GFS SUGGEST THIS A LOW PRESSURE SANDWICH FOR THIS TIME PERIOD AS HIGH PRESSURE IS EXPECTED TO START OFF ON SUNDAY AND FINISH ON WEDNESDAY WHILE A PASSING LOW PRESSURE SYSTEM PASSES IN BETWEEN ON MONDAY AND TUESDAY. WEAK RIDGING APPEARS TO BE IN PLACE ALOFT OVER THE GREAT LAKES AND MISSISSIPPI VALLEY ON SUNDAY WHILE SURFACE HIGH PRESSURE REMAINS IN PLACE OVER THE NORTHEAST...PROVIDING A DRY AND EASTERLY FLOW TO CENTRAL INDIANA. LITTLE TO NO UPPER SUPPORT APPEARS TO BE PUSHING TOWARD INDIANA...THUS HAVE TRENDED TOWARD A DRY FORECAST FOR NOW. BY MONDAY AND INTO TUESDAY...THE SURFACE HIGH DRIFTS FARTHER NORTHEAST AS A SURFACE BOUNDARY BEGINS TO SET UP OVER CENTRAL INDIANA. GFS HINTS AT AN ORGANIZED LOW PRESSURE SYSTEM MOVING NORTHEAST ALONG THE LOW ACROSS INDIANA. HAVE INCLUDED POPS FOR THAT TIME. FINALLY...ENDING OUR SANDWICH...IN THE WAKE OF THE LOW HIGH PRESSURE OVER THE NORTHERN PLAINS BUILDS ACROSS THE REGION FROM THE NORTHWEST. GOOD MIDDLE LEVEL SUBSIDENCE AND DRYING SEEN WITH THIS FEATURE AS FORCING APPEARS LOST. THUS HAVE TRENDED TOWARD A DRY FORECAST AT THAT TIME. && .AVIATION /DISCUSSION FOR THE 191200Z IND TAFS/... ISSUED AT 601 AM EDT THU JUN 19 2014 VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE TAF PERIOD...HOWEVER OCCASIONAL STORMS ARE EXPECTED ALSO...PARTICULARLY THIS AFTERNOON AND TONIGHT. WHEN STORMS DO OCCUR AT A TAF SITE...BRIEF MVFR OR IFR CONDITIONS WILL OCCUR. A STATIONARY BOUNDARY REMAINS IN PLACE FROM NORTHERN ILLINOIS TO EAST CENTRAL INDIANA. THIS WILL KEEP MUCH OF THE FOCUSED CONVECTION TO THE NORTHEAST OF CENTRAL INDIANA. HOWEVER...FORECAST SOUNDINGS CONTINUE TO SHOW A WARM...MOIST...CONDITIONALLY UNSTABLE ATMOSPHERE IN PLACE SOUTH OF THE FRONT ACROSS THE TAF SITES. WITH DAYTIME HEATING...EXPECT TO REACH CONVECTIVE TEMPERATURES THIS AFTERNOON AND TSRA ARE EXPECTED TO DEVELOP. CONFIDENCE FOR PRECISE TIMING TOO LOW AT THIS POINT AND WILL NEED TO UPDATE WITH PREVAILING GROUPS ONCE CONFIDENCE IS HIGHER. WEAK RIDGING BUILDS ALOFT LATE THIS AFTERNOON AND TONIGHT...AND THIS SHOULD HELP TO KEEP MOST OF THE STORMS NORTH OF BMG AND EAST OF HUF THROUGH THE OVERNIGHT PERIOD...HOWEVER OVERNIGHT CONVECTION CANNOT BE RULED OUT AT IND AND LAF DUE THEIR PROXIMITY TO THE BOUNDARY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....PUMA AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 5:09 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 509 AM EDT THU JUN 19 2014 INZ021-028>031-035>049-051>057-060>065-067>072-200915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 509 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL. TIMING: TODAY AND TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED...BUT ANY STORM WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY INTO SATURDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. AT THIS TIME SEVERE STORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 1:53 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG RAINSVILLE 40.42N 87.32W
06/18/2014 WARREN IN BROADCAST MEDIA
VIEWER REPORTED HEALTHY TREE SNAPPED IN YARD. ESTIMATED
WINDS AT TIME...50 MPH. TIME IS APPROXIMATE.
0515 PM HAIL 1 NNE WARREN PARK 39.80N 86.05W
06/18/2014 E0.50 INCH MARION IN AMATEUR RADIO
0533 PM TSTM WND DMG 1 W INDIANAPOLIS INT'L 39.72N 86.31W
06/18/2014 MARION IN BROADCAST MEDIA
TREE DOWN ON INTERSTATE 70 WEST JUST PAST THE AIRPORT.
SENT IN FROM VIEWER WITH PHOTOGRAPH.
0535 PM HAIL CAYUGA 39.95N 87.46W
06/18/2014 E0.70 INCH VERMILLION IN UNKNOWN
LOCATED AT COUNTY FAIR
0555 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
06/18/2014 M51 MPH BOONE IN AWOS
ACCOMPANIED WITH HEAVY RAIN AND THREE QUARTER MILE
VISIBILITY
0601 PM TSTM WND GST WESTFIELD 40.05N 86.13W
06/18/2014 E40 MPH HAMILTON IN TRAINED SPOTTER
0601 PM HAIL WESTFIELD 40.05N 86.13W
06/18/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
0613 PM HAIL FISHERS 39.95N 86.02W
06/18/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
0617 PM HAIL MORRISTOWN 39.67N 85.70W
06/18/2014 E0.25 INCH SHELBY IN LAW ENFORCEMENT
HAIL ENDED 1823 EDT.
0617 PM TSTM WND DMG MORRISTOWN 39.67N 85.70W
06/18/2014 SHELBY IN LAW ENFORCEMENT
TREES AND TREE LIMBS DOWN IN AN AREA FROM COUNTY ROADS
850 NORTH TO 1200 NORTH...THEN EAST TO 200 EAST.
0617 PM TSTM WND DMG 4 NE FAIRLAND 39.64N 85.80W
06/18/2014 SHELBY IN LAW ENFORCEMENT
HIGH TENSION LINES DOWN...INSULATORS BROKEN OFF THE
POLES. TIME APPROXIMATE.
0617 PM TSTM WND DMG MORRISTOWN 39.67N 85.70W
06/18/2014 SHELBY IN LAW ENFORCEMENT
GREEN TREE BRANCHES UP TO 6 INCHES IN DIAMETER BROKEN
OFF IN TOWN AND SURROUNDING AREA. MULTIPLE DEAD TREES
DOWN IN TOWN.
0617 PM TSTM WND DMG 3 NW FAIRLAND 39.64N 85.90W
06/18/2014 SHELBY IN EMERGENCY MNGR
ONE CARPORT BLOWN ABOUT 75 YARDS OUT INTO A FARM FIELD.
TIME IS APPROXIMATE.
0630 PM TSTM WND DMG 3 NW CARMEL 40.00N 86.15W
06/18/2014 HAMILTON IN TRAINED SPOTTER
SHINGLES DAMAGED ON SOME ROOFS. SEVERAL SMALL TREE
LIMBS DOWN.
0637 PM TSTM WND DMG 3 SW NEW CASTLE 39.90N 85.40W
06/18/2014 HENRY IN TRAINED SPOTTER
FIVE 4 TO 6-INCH DIAMETER TREE LIMBS FROM TREES
ESTIMATED TO BE OVER 100 FEET TALL BLOWN DOWN FROM HIGH
UP.
0640 PM TSTM WND DMG LYNN 40.05N 84.94W
06/18/2014 RANDOLPH IN EMERGENCY MNGR
TREES SNAPPED OR UPROOTED. LYNN PD FD REPORTING TREE
HAS FALLEN ON A HOUSE
0641 PM TSTM WND DMG 5 S NEW CASTLE 39.85N 85.36W
06/18/2014 HENRY IN LAW ENFORCEMENT
ROUGH APPROXIMATION OF LOCATION. MULTIPLE CALLS WERE
RECEIVED BY DISPATCH ABOUT TREES DOWN THAT ARE LARGE
ENOUGH THAT CHAIN SAWS ARE NEEDED FOR CLEAN UP. POWER
LINES DOWN. LIGHTNING STRUCK HOUSE.
1050 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
06/18/2014 E55 MPH TIPPECANOE IN TRAINED SPOTTER
SPEED BEFORE AND AS THE RAIN STARTED
1107 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
06/18/2014 E60 MPH TIPPECANOE IN TRAINED SPOTTER
ESTIMATED GUSTS OF 50 TO 60 MPH FOR SEVERAL MINUTES.
POWER FLICKERING.
1120 PM TSTM WND DMG DELPHI 40.58N 86.67W
06/18/2014 CARROLL IN BROADCAST MEDIA
SPOTTER REPORTED TREES DOWN ON TECUMSEH BEND ROAD
1130 PM TSTM WND GST 2 NE THORNTOWN 40.15N 86.58W
06/18/2014 M51 MPH BOONE IN AMATEUR RADIO
TIME APPROXIMATED
1136 PM FLOOD KOKOMO 40.48N 86.13W
06/18/2014 HOWARD IN TRAINED SPOTTER
POINDING OF WATER ON ROADS.
1136 PM TSTM WND GST KOKOMO 40.48N 86.13W
06/18/2014 M64 MPH HOWARD IN TRAINED SPOTTER
1204 AM HAIL NOBLESVILLE 40.06N 86.03W
06/19/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
1205 AM HAIL ELWOOD 40.28N 85.84W
06/19/2014 E1.00 INCH MADISON IN TRAINED SPOTTER
SPOTTER REPORT A VERY BRIEF PERIOD OF QUARTER SIZE
HAIL.
1224 AM HAIL 2 NW ZIONSVILLE 39.97N 86.30W
06/19/2014 E0.75 INCH BOONE IN BROADCAST MEDIA
RELAYED MPING REPORT
1234 AM HAIL 4 SSW PENDLETON 39.95N 85.77W
06/19/2014 E0.50 INCH HANCOCK IN BROADCAST MEDIA
RELAYED MPING REPORT
&&
BHHLocal storm report, Jun 19, 7:47 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM FLOOD 3 E RIDGEVILLE 40.29N 84.97W
06/19/2014 RANDOLPH IN CO-OP OBSERVER
WATER OVER THE ROAD ON STATE ROAD 28 EAST OF RIDGEVILLE
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 50 min |
| Jun 18, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 39 min |
| Jun 18, 11:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Montgomery | 47 min |
| Jun 19, 5:15 AM EDT | Areal Flood Warning | IND | Randolph | 9 hr |
| Jun 19, 8:09 AM EDT | Special Weather Statement | IND | Randolph | 21 min |
| Jun 19, 2:30 PM EDT | Special Weather Statement | IND | Henry | 30 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | IND | Tipton | 33 min |
| Jun 19, 2:54 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 2:59 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 3:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 42 min |
| Jun 19, 3:33 PM EDT | Areal Flood Advisory | IND | Hamilton, Madison, Tipton | 4 hr |
| Jun 19, 3:44 PM EDT | Tornado Warning | IND | Delaware, Henry, Madison | 31 min |
| Jun 19, 3:58 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 32 min |
| Jun 19, 4:04 PM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 19, 4:19 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tipton | 3 hr |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | IND | Carroll, Howard, Tippecanoe | 3 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Jun 19, 5:59 PM EDT | Flash Flood Warning | IND | Boone, Hamilton | 6 hr |
| Jun 19, 6:10 PM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Jun 19, 6:30 PM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 6 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.